Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have irregular and longer periods. Have been taking iron, B12. What is the remedy?

hI,I AM 46 YEAR OLD FEMALE.I AM ANEMIC.i TAKE IRON AND B12 EVERY MORNING.LAST MONTH ITAKE BEET ROOT JUICE 1 TABLESPOON IN THE MORNING ...LAST MONTH I HAD LONG PERIODS MORE THAN 15 DAYS.i TOOK TYLENOL 6 HOURLY THEY STOPPED AFTER 3 DAYS. THIS MONTH MY PERIODS STARTS MEDIUM BLEEDING BUT THEY DID NOT STOP AFTER 11 DAYS.STILL BLEEDING CHANGING PADS AFTER 3-4 HOURS.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM
As your age is 46, you are in peri menopausal stage, during this stage changes in period are common, it may become heavy bleeding and stops after few cycles.
Better to get one D& C done to rule out endometrial problem. Consult gynaecologist for complete pelvic examination. You may need USG abdomen to check for endometrial thickness.
Continue your treatment for anaemia. Take food rich in iron contents

Have a good health

Regards
Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor